Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

USG report showed bulky and anteverted uterus with endometrial thickness. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1232 Questions
Hello sir my wife is subjected USG the report has mentioned that uterus is bulky and anteverted of size 9.6cmx4.8cmx5.0cm with endometrial thickness 5.3cm and hypoechoic clots are seen in the uterian cavity and occassionally bleeding
Posted Wed, 3 Jul 2013 in General Health
Answered by Dr. Vaishalee Punj 25 hours later

Thanks for posting your query on XXXXXXX

The size of uterus is increased. The endometrial thickness is increased. The hypoechoic clots suggest blood in the uterine cavity.

It seems to be endometrial hyperplasia, but it can be other possibilities like endometrial carcinoma. There can be many causes like estrogen excess, etc.

It is worthwhile to exclude endometrial carcinoma by doing histologic examination of endometrial tissue obtained by currettage procedure. After excluding carcinoma, medical therapy can be prescribed.

If you can explain the symptoms and her menstrual history in detail, I will be better able to help you.

Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor